# SDR CA070529007

- Difficulty date: May 29, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 2,124 hours
- Engine: Garrtt TFE7312
- System (JASC): 2701 · Control Column Section
- Part: Washer
- Part number: 4527102070001
- Condition: Failed
- Location: Control Collumn
- Part time: 2,158 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULE INSPECTION THE PILOT CONTROL WHEEL WAS FOUND TO HAVE MORE FREE PLAY THAN THE CO-PILOT. UPON FURTHER INVESTIGATION IT WAS FOUND THAT THE TAB WASHER P/N 4527102070-001 WHICH IS SECURING THE NUT P/N NAS1423-20. HAD ONLY ONE TAB BENT, TO ADD TO THE PROBLEM THE TAB WAS IMPROPERLY BENT. AFTER A WHILE THE TAB PERMITTED THE NUT TO BACK OFF ONE FLAT GIVING THE FREE PLAY TO THE CONTROL WHEEL. IT WAS FOUND IN THE MM, CHAPTER 27-10-01 PAGE 202 SECTION B) 9.   BEND THE WASHER TABS TO THE NUT FLATS. ONLY ONE TAB WAS BENT, PERMITTING THE NUT TO BACK OFF, THE CO-PILOT CONTROL WHEEL WAS INSPECTED FOR PROPER INSTALLATION AND FOUND TO BE DONE CORRECTLY. THE TAB WASHER WILL BE REPLACED PRIOR TO RETURNING TH
